# SDR SIMA952081

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 7714 · Engine RPM Indicating System
- Part: O-Ring
- Part number: MS9386112
- Condition: Nicked
- Location: Rt Eng
- Component: Pwa, 3033509
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3542 - AFTER LANDING, DURING TAXI, AIRCRAFT CABIN FILLED WITH SMOKE.  SMOKE ORIGINATED FROM MIDDLE OF CABIN. NO COCKPIT INDICATION.  MAINTENANCE REMOVED AND REPLACED O-RING ON NL PROBE SYSTEM.  OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
